You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Infinite Dimensional Features of Proper and Closed Mappings
R. S. Sadyrkhanov
Proceedings of the American Mathematical Society
Vol. 98, No. 4 (Dec., 1986), pp. 643-648
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2045743
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We consider some global properties of continuous proper and closed maps acting in infinite-dimensional Fréchet manifolds. These essentially infinite-dimensional features are related to the following questions: 1. When is a closed map proper? 2. When can the "singularity set" of the map, i.e. the subset of the domain of definition where the map is not a local homeomorphism, be deleted? We establish the final answer to the first question and an answer to the second one when the singular set is a countable union of compact sets.
Proceedings of the American Mathematical Society © 1986 American Mathematical Society